What you need to help make your child feel better. The Triaminic brand provides a broad range of products, created with the needs of children in mind. Trusted by parents for over 50 years
Active Ingredients (in each 5ml, 1 Teaspoonful) - Purposes. Diphenhydramine HCl 6.25mg - Anti Histamine/Cough Suppressant. Phenylephrine HCI 2.5mg - Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate.
Always refer to the actual package for the most accurate information